# SDR SWIA200819246

- Difficulty date: February 17, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 26,289 hours, 38,598 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5576 - EXIT SIGN OVER SEAT 9B DOES NOT ILLUMINATE.  REPAIRED WIRING AT EMERGENCY EXIT LIGHT ASSEMBLY.  OPS CHECK GOOD.
